# SDR MWEA010197

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 277793
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL BETWEEN STATION 465 AND 484 AND JUST OUTBOARD OF LONGERON 28 RIGHT HAS LIGHT CORROSION AROUND NUT PLATES.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.
